RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1599–1604 (Mi de10501)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

A Remark on the Convergence Problem for Spectral Expansions Corresponding to a Classical Problem with Spectral Parameter in the Boundary Condition

N. Yu. Kapustin, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (574 kB)

English version:
Differential Equations, 2001, 37:12, 1677–1683

Bibliographic databases:

UDC: 517.927.25
Received: 10.07.2001

Citation: N. Yu. Kapustin, E. I. Moiseev, “A Remark on the Convergence Problem for Spectral Expansions Corresponding to a Classical Problem with Spectral Parameter in the Boundary Condition”, Differ. Uravn., 37:12 (2001), 1599–1604; Differ. Equ., 37:12 (2001), 1677–1683

Citation in format AMSBIB
\Bibitem{KapMoi01}
\by N.~Yu.~Kapustin, E.~I.~Moiseev
\paper A Remark on the Convergence Problem for Spectral Expansions Corresponding to a Classical Problem with Spectral Parameter in the Boundary Condition
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1599--1604
\mathnet{http://mi.mathnet.ru/de10501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967583}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1677--1683
\crossref{https://doi.org/10.1023/A:1014406921176}


Linking options:
  • http://mi.mathnet.ru/eng/de10501
  • http://mi.mathnet.ru/eng/de/v37/i12/p1599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zadorozhnyi, I. A. Bazov, “Dvukratnaya polnota bazisa v zadache o kolebaniyakh vyazkouprugogo sterzhnya s sosredotochennymi massami na kontsakh”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 99–102  mathnet
    2. A. Sh. Shukurov, “On the number of non-real eigenvalues of the Sturm–Liouville problem”, Eurasian Math. J., 8:3 (2017), 77–84  mathnet  mathscinet
  • Number of views:
    This page:103
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019